# SDR CA031006008

- Difficulty date: October 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Swrngn SA226AT
- Aircraft time: 21,636 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Wire
- Condition: Damaged
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLT LANDING, ONCE DECELERATED TO 60 KNOTS NOSE WHEEL STEERING WAS ARMED, RESULTING IN AN UN-COMANDED FULL AUTHORITY LT TURN CAUSING A/C TO LEAVE RUNWAY.  A/C WAS TAXIED OUT ON IT OWN POWER, AFTER INSP FERRIED ON FLIGHT PERMIT FOR MORE STRUCTURAL INSP AND REPAIR OF NOSE WHEEL STEERING SYS.  NO STRUCTURAL DAMAGE WAS FOUND. TEST AND INSP OF NOSE WHEEL STEERING SYS REVEALED TINY SINGLE STRAND OF WIRE INSIDE THE HARNESS SIDE OF CONNECTOR FOR THE SERVO VALVE.  STRAND OF WIRE WAS REMOVED, SYS TESTED AND A/C RETURNED TO SERVICE.COMPANY POLICY OF THE USE OF NOSE WHEEL STEERING HAS BEEN CHANGED TO: UNLESS EXTENUATION CIRCUMSTANCES THE USE OF NOSE WHEEL STEERING IS LIMITED TO SPEEDS UNDER10 KNOTS.
